# SDR DL764061019

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 17,183 hours, 5,497 cycles
- Engine time: 16,488 hours, 5,734 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part serial: P1021
- Condition: Failed
- Location: Apu
- Part time: 16,488 hours, 5,734 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ON THE GROUND, REPLACED APU.
